MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 14 FR (+/-0.1C); CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 14 FR (+/-0.1C); CATHETER, UPPER URINARY TRACT
Model Number 81-080414EU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A distributing facility reported, "catheter balloon leaks and deflates near bag connection point." the distributed followed up and stated no injuries or outcomes were reported.
 
Additional Manufacturer Narrative
A distributing facility reported, "catheter balloon leaks and deflates near bag connection point." the distributed followed up and stated no injuries or outcomes were reported.Deroyal industries, inc.Has requested return of the device but it has not yet been received.A supplier corrective action request (scar) has been issued to the supplier, (b)(4).The investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
 
Additional Manufacturer Narrative
A distributing facility reported, "catheter balloon leaks and deflates near bag connection point." the distributed followed up and stated no injuries or outcomes were reported.Deroyal industries, inc.Has requested return of the device and it was received on 8/18/2025 and sent to the supplier for evaluation.Deroyal reviewed the work order and no discrepancies were found.Inventory of 200 raw materials was inspected and no issues were found by visual inspection.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).A supplier corrective action request (scar) has been issued to the supplier, spectrum plastics.Spectrum inspected the returned device and confirmed the balloon tear, however, the exact cause could not be determined based upon the returned sample.The device history record for the lot of the returned product was inspected and no issues were found as all products were found to be within specifications.Spectrum conducts multiple inspections throughout the manufacturing process to identify defects and ensure product integrity and quality.Current controls include training and certification of all production personnel and qc inspectors.Line clearances are performed and documented at each workstation.All molds, presses and testing equipment used to manufacture the product line are documented within the device history record and cleaned/ calibrated when applicable.Control surrounding the actual silicone material used include stringent storage, milling, cleaning.And extrusion rules.Detailed dhr/pic (pictorial instructions) are present at each workstation and deliver specific guidance for every step of the manufacturing process.Each balloon undergoes a 100% inflation test as part of the quality assurance process.The balloon is inflated and maintained in the inflated state for approximately 10 minutes.During this period, any defects such as leaks, structural weakness, or material inconsistencies are identified.There are potential external factors that could contribute to a balloon tear such as mechanical stress from overinflation due to inappropriate syringe use or other factors such as temperature extremes and poor placement techniques.Root cause: because the exact root cause couldn't be determined by the sample and no manufacturing issues could be found within the manufacturing records, the exact root cause could not be determined.Corrective and preventive actions: because the root cause could not be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
FOLEY CATHETER, 400 SERIES 14 FR (+/-0.1C)
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22629928
Report Number2320762-2025-00012
Device Sequence Number8155379
Product Code EYC
UDI-Device Identifier00749756596657
UDI-Public00749756596657
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-080414EU
Device Lot Number61490947
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown